Search Site

Numark ibuprofen capsules 200mg 16 pack

Numark ibuprofen capsules contain the powerful ibuprofen molecule to help ease a number of mild to moderate pains including back pain, muscular pain, rheumatic pain, period pain, dental pain, headache and feverishness.

Numark ibuprofen capsules 200mg 16 pack

Numark ibuprofen capsules contain the powerful ibuprofen molecule to help ease a number of mild to moderate pains including back pain, muscular pain, rheumatic pain, period pain, dental pain, headache and feverishness.

Availability: In stock

Regular Price: £1.25

Special Price £0.75

    138 Customers have purchased this product
For delivery on Tuesday 20th of February 2018, order this item in the next .
Product Description How to Take Ingredients Warnings